Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Chicago, IL

June 7, 2007Lee County, Ogle County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Jun 7, 2007, 10:45 PM CDT for Lee County, Ogle County, Illinois. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 10:45 PM CDT (03:45 UTC)
Expired
Jun 7, 2007, 11:45 PM CDT
In force
60 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Lee County, IL, Ogle County, IL

The radar

The Quad Cities radar (KDVN), 107 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 10:52 PM CDTTSTM WND DMGSterling, ILTREES AND POWERLINES DOWN THROUGHOUT STERLING. TIME ESTIMATED.
Jun 7, 11:00 PM CDTTSTM WND DMGDixon, ILTREES AND LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:41 PM CDTTornado Watch PDSSPC9 hr
Jun 7, 10:14 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1138 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLOT 080346
SVRLOT
ILC103-141-080445-
/O.NEW.KLOT.SV.W.0049.070608T0345Z-070608T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1045 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LEE COUNTY IN NORTH CENTRAL ILLINOIS...
  OGLE COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 1145 PM CDT

* AT 1039 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 17 MILES WEST OF DIXON...AND MOVING NORTHEAST AT 55
  MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS 60 TO 75 MPH...WHICH CAN KNOCK DOWN LIMBS AND POWER
  LINES...DAMAGE WEAK STRUCTURES...AND PUSH TRUCKS OFF THE HIGHWAY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DIXON...AND 7 MILES SOUTHEAST OF POLO BY 1055 PM...
  7 MILES SOUTHEAST OF MOUNT MORRIS...AND 8 MILES NORTHWEST OF
  FRANKLIN GROVE BY 1105 PM...
  OREGON...AND 9 MILES NORTHWEST OF ASHTON BY 1110 PM...
  8 MILES SOUTHEAST OF BYRON BY 1115 PM...
  STILLMAN VALLEY...AND 7 MILES NORTHWEST OF HILLCREST BY 1120 PM...

MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4186 8986 4170 8975 4192 8894 4214 8895
      4214 8919 4220 8920 4220 8941

$$

HALBACH
4 follow-up statements
000 
WWUS53 KLOT 080400
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1100 PM CDT THU JUN 7 2007

ILC103-141-080445-
/O.CON.KLOT.SV.W.0049.000000T0000Z-070608T0445Z/
OGLE IL-LEE IL-
1100 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN LEE AND OGLE COUNTIES...

AT 1056 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS 60 TO 75 MPH...WHICH CAN KNOCK DOWN LIMBS AND POWER
LINES...DAMAGE WEAK STRUCTURES...AND PUSH TRUCKS OFF THE 
HIGHWAY...NEAR DIXON...MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OREGON BY 1105 PM...
  7 MILES SOUTHEAST OF BYRON BY 1110 PM...
  STILLMAN VALLEY...AND 8 MILES NORTHWEST OF HILLCREST BY 1115 PM...
  DAVIS JUNCTION BY 1120 PM...

MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM FRIDAY MORNING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4186 8986 4170 8975 4192 8894 4214 8895
      4214 8919 4220 8920 4220 8941

$$

HALBACH
000 
WWUS53 KLOT 080415
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1114 PM CDT THU JUN 7 2007

ILC103-141-080445-
/O.CON.KLOT.SV.W.0049.000000T0000Z-070608T0445Z/
OGLE IL-LEE IL-
1114 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN LEE AND OGLE COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS 60 TO 75 MPH...WHICH CAN KNOCK DOWN LIMBS AND POWER
LINES...DAMAGE WEAK STRUCTURES...AND PUSH TRUCKS OFF THE HIGHWAY...6
MILES SOUTH OF STILLMAN VALLEY...MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DAVIS JUNCTION BY 1120 PM...

MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM FRIDAY MORNING FOR
NORTH CENTRAL ILLINOIS.

LAT...LON 4196 8965 4173 8963 4192 8894 4214 8895
      4214 8919 4220 8920 4220 8941

$$

HALBACH
000 
WWUS53 KLOT 080433
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1131 PM CDT THU JUN 7 2007

ILC103-141-080445-
/O.CON.KLOT.SV.W.0049.000000T0000Z-070608T0445Z/
OGLE IL-LEE IL-
1131 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTH CENTRAL LEE AND OGLE COUNTIES...

AT 1130 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS 60 TO 75 MPH...WHICH CAN KNOCK DOWN LIMBS AND POWER
LINES...DAMAGE WEAK STRUCTURES...AND PUSH TRUCKS OFF THE HIGHWAY...7
MILES NORTHEAST OF DAVIS JUNCTION..MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  5 MILES SOUTH OF DAVIS JUNCTION AT 1140 PM...

MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM FRIDAY MORNING FOR
NORTH CENTRAL ILLINOIS.

LAT...LON 4200 8956 4176 8953 4192 8894 4214 8895
      4214 8919 4214 8928 4213 8942

$$

HALBACH
000 
WWUS53 KLOT 080449
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1148 PM CDT THU JUN 7 2007

ILC103-141-080458-
/O.EXP.KLOT.SV.W.0049.000000T0000Z-070608T0445Z/
OGLE IL-LEE IL-
1148 PM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEE AND OGLE
COUNTIES EXPIRED AT 1145 PM CDT...

THUNDERSTORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE 
EXITED THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING 
HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM FRIDAY MORNING FOR
NORTHERN ILLINOIS.

LAT...LON 4200 8956 4176 8953 4192 8894 4214 8895
      4214 8919 4214 8928 4213 8942

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:15 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 7, 7:15 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
715 PM CDT THU JUN 7 2007

.SEVERE WEATHER DISCUSSION...

INITIAL DEVELOPMENT OF CONVECTION IN IOWA HAS PROPAGATED OFF THE
DRYLINE...BUT HAS FAILED TO MORPH INTO A LINE BETTER YET AN
ORGANIZED LINE. THE STRONG SHEAR HAS ALLOWED SOME OF THE DISCRETE
CELLS TO DEVELOP SUPERCELLULAR CHARACTERISTICS OVER EASTERN IOWA BUT
ON A WHOLE THE SUPERCELL STRUCTURES HAVE BEEN MORE TRANSIENT
FEATURES WHICH HAVE GENERALLY STRUGGLED TO MAINTAIN THEMSELVES.

WITH THE INITIAL CONVECTION NOW HAVING MOVED OFF THE DRYLINE THERE
DOESNT APPEAR TO BE ANY REASON FOR THE CONVECTION TO EVOLVE INTO A
LINE IN THE NEXT FEW HOURS. THE 20Z DVN SOUNDING FROM DVN ACTUALLY
SHOWS THE CAP SHARPENING UP A BIT SINCE 18Z. IN ADDITION...THE
CIRRUS CANOPY FROM UPSTREAM CONVECTION IS CUTTING BACK SOME
INSTABILITY. ALL IN ALL THE CIRRUS CANOPY...LACK OF CONVERGENCE WITH
STORMS OFF THE DRYLINE...AND STRONG CAP ALL SEEM TO BE POINTING
TOWARD THE CURRENT CONVECTION CONTINUING TO STRUGGLE IN THE NEAR
TERM.

DESPITE THE APPARENT NEGATIVES...INSTABILITY REMAINS MORE THAN
SUFFICIENT FOR SUPERCELLS GIVEN THE VERY IMPRESSIVE DEEP LAYER
SHEAR. WITH THE ENVIRONMENT PRIMED THE WAY IT IS WHILE CERTAINLY LET
THE CURRENT WATCH RIDE AS IS...BUT CONFIDENCE IN A HIGHER END A
SEVERE EVENT IS STARTING TO WANE SLIGHTLY.

IZZI

&&

.DISCUSSION...

318 PM...SVR POTENTIAL COVERED WELL IN DISCUSSION ABOVE...SPS AND
HWO SO FOCUS HERE WILL BE ON REST OF THE FORECAST...INCLUDING WIND
ADVISORY. SFC WINDS HAVE BEEN GUSTY THIS AFTERNOON BUT GENERALLY
JUST SHY OF ADVISORY CRITERIA. HOWEVER...WITH STRONGEST GRADIENT
STILL TO PASS ACROSS THE AREA THRU EARLY EVENING AND CONTINUED
MIXING...WILL LEAVE WIND ADVISORY UP THRU THE EVENING...BUT MAY
NEED TO BE DROPPED BEFORE CURRENT EXPIRATION TIME OF 05Z.

FRONT CLEARS CWA FRIDAY MORNING AND MODELS SHOW LINGERING SHOWERS
ACROSS THE SE CWA FEW A FEW HRS AFTER 12Z SO WILL MAINTAIN CHANCE
POPS FOR A FEW HRS. OTHERWISE HIGH PRESSURE BUILDS ACROSS THE REGION
FRIDAY INTO SATURDAY THEN PUSHES EAST SUNDAY SO WEEKEND SHAPING UP
TO BE DRY BUT EASTERLY FLOW TO KEEP THE LAKESHORE A FEW DEGREES
COOLER.

WARM FRONT BEGINS TO LIFT NORTH ACROSS THE AREA MONDAY NIGHT INTO
TUESDAY WITH CHANCES OF PRECIP INCREASING DURING THIS TIME.
RELUCTANT TO INCLUDE SEVERAL PERIODS OF LOW CHANCE POPS BUT HAVE
INCLUDED CHANCE POPS ACROSS IL DURING THE DAY TUESDAY AS WARM FRONT
LIFTS NORTH. HIGHS CLIMB BACK INTO THE LOWER/MID 80S FOR HIGHS NEXT
WEEK WITH A CHANCE OF PRECIP BUT NOT ENOUGH CONFIDENCE TO INCLUDE
BEYOND TUESDAY. CMS

&&

.AVIATION DISCUSSION FOR 00Z TAFS...

MAIN FORECAST CONCERNS CONTINUE TO BE ON THUNDERSTORM POTENTIAL AND
WINDS.

MAIN UPPER LEVEL TROUGH CONTINUES TO LIFT THROUGH THE NORTHERN
PLAINS WITH COLD FRONT EXTENDING SOUTHWARD ACROSS FAR WESTERN IOWA.
DRY LINE HAS PUSHED OUT AHEAD OF THE COLD FRONT ACROSS SOUTHEAST
MINNESOTA INTO EASTERN IOWA. MAIN AREAS OF CONVECTION HAVE DEVELOPED
TO THE EAST OF THIS DRY LINE IN ASSOCIATION WITH A WEAK PRE-FRONTAL
TROUGH. AT THIS TIME...SCATTERED SHOWERS AND THUNDERSTORMS ARE
MAINLY CONFINED TO FAR EASTERN IOWA/NORTHWEST ILLINOIS/SOUTHERN
WISCONSIN WITH THESE STORMS EXPECTED TO EXIT NORTHWEST ILLINOIS OVER
THE NEXT FEW HOURS. ACARS SOUNDINGS SHOWING VERY STRONG CONVECTIVE
INHIBITION ACROSS NORTHEAST ILLINOIS. CONVECTIIVE INHIBITION SHOULD
GRADUALLY DIMINISH OVER THE NEXT FEW HOURS AS UPPER SYSTEM SLOWLY
TRACKS OFF TO THE EAST. UPPER JET STREAK ALSO LIFTING THROUGH
DOWNSTREAM PORTION OF THIS UPPER TROUGH MAY ALSO PROVIDE ENHANCED
LIFT IN THE ENTRANCE REGION OF THIS UPPER JET STREAK...BUT THIS
LOOKS TO BE MUCH LATER THIS EVENING TOWARD MIDNIGHT. WILL CONTINUE
TO CARRY MENTION OF TSRA...ESPECIALLY IN THE 04Z-08Z TIME FRAME BUT
CONVECTIVE COVERAGE MAY NOT BE AS EXTENSIVE AS PREVIOUSLY THOUGHT.

WINDS WILL CONTINUE TO GUST IN THE 25-30 KNOT RANGE THIS EVENING AND
WILL LOW LEVEL REMAINING WELL MIXED THIS EVENING WILL KEEP WINDS IN
THIS GENERALY NEIGHBORHOOD THROUGH THE EVENING. WIND GUSTS SHOULD
DIMINISH LATER TONIGHT WITH APPROACH OF THE COLD FRONT. CURRENT
THINKING IS THAT WIND SHIFT WITH THE COLD FRONT WILL BE THROUGH RFD
AROUND THE 09Z-10Z TIME FRAME AND FOR THE REMAINDER OF THE TERMINALS
SHORTLY AFTER 12Z. WINDS WILL THEN SHIFT TO THE NORTHWEST TOMORROW
MORNING BEHIND THE FRONT. EXPECTING JUST SOME VFR CU TOMORROW
DEVELOPING BY LATE MORNING BUT SYNOPTIC SUBSIDENCE AND DRIER LOW
LEVEL AIR SHOULD PREVENT ANY CIGS.

MARSILI

&&

.MARINE...

235 PM...UNSEASONABLY STRONG LOW PRESSURE OF 28.95 INCHES OVER
NORTHERN MINNESOTA THIS AFTERNOON WILL MOVE RAPIDLY NORTHEAST TO
HUDSON BAY BY FRIDAY AFTERNOON. VERY TIGHT PRESSURE GRADIENT
PRODUCING STRONG SOUTH WINDS ACROSS THE LAKE INTO THIS EVENING. WARM
AIR MOVING OVER COLD WATER HAS MODERATED THE AMOUNT OF WIND REACHING
THE LAKE SURFACE...HOWEVER HAD ONE SHIP REPORT OF 32 KNOTS THIS
MORNING AND NORTH BUOY GUSTING TO 30 KNOTS WITH 8 TO 9 FOOT WAVES.
MANY LAND STATIONS ALONG SHORE REPORTING GALE FORCE WINDS/GUSTS.
WILL CONTINUE GALE WARNING THROUGH THIS EVENING. A STRONG COLD FRONT
WILL SWEEP ACROSS LAKE MICHIGAN LATE TONIGHT AND EARLY FRIDAY
MORNING. THE FRONT WILL BE ACCOMPANIED BY A LINE OF STRONG TO SEVERE
THUNDRSTORMS. LOCALIZED WIND GUSTS OVER 50 KNOTS WITH SEVERE STORMS
ARE POSSIBLE.

HIGH PRESSURE OF 30.05 INCHES WILL BUILD INTO THE MID MISSISSIPPI
VALLEY LATE FRIDAY AND INTO THE GREAT LAKES SATURDAY AND SUNDAY.
FAIRLY TRANQUIL PATTERN EXPECTED INTO EARLY NEXT WEEK.

ALLSOPP

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...GALE WARNING OPEN WATERS THROUGH 03Z TONIGHT.
      GALE WARNING NEARSHORE THROUGH 05Z TONIGHT.
      SMALL CRAFT NEARSHORE WATERS 05Z TONIGHT THROUGH FRIDAY
      MORNING.

&&
Hazardous weather outlook, Jun 7, 10:30 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1030 PM CDT THU JUN 7 2007

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-081000-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
1030 PM CDT THU JUN 7 2007

...SEVERE THUNDERSTORMS POSSIBLE OVERNIGHT...

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

A LINE OF THUNDERSTORMS HAS DEVELOPED ACROSS NORTHERN ILLINOIS AND
WESTERN ILLINOIS. THESE STORMS WILL WORK THEIR WAY ACROSS NORTHERN
ILLINOIS TONIGHT AND CONTINUE INTO NORTHWEST INDIANA IN THE EARLY
MORNING HOURS.

WINDS THROUGHOUT THE ATMOSPHERE ARE QUITE STRONG...AND GIVEN THE
DEGREE OF INSTABILITY PRESENT...THE POTENTIAL REMAINS STRONG FOR
SEVERE THUNDERSTORMS. THE PRIMARY SEVERE WEATHER THREAT IS EXPECTED
TO BE DAMAGING STRAIGHT LINE WINDS...POSSIBLY IN EXCESS OF 60 MPH
WITH THE MORE INTENSE STORMS. IN ADDITION TO THE RATHER SUBSTANTIAL
RISK OF DAMAGING WINDS...THERE IS ALSO POTENTIAL FOR LARGE HAIL AND
POSSIBLY EVEN ISOLATED TORNADOES.

PRESENT INDICATIONS ARE THAT THE SEVERE THUNDERSTORMS COULD MOVE
INTO THE CHICAGO METROPOLITAN AREA SOUTHWEST TO PONTIAC AND
LA SALLE BETWEEN MIDNIGHT AND 2 AM...AND INTO NORTHWEST INDIANA
SOUTHWEST INTO FAR SOUTHERN PORTIONS OF THE OUTLOOK AREA IN THE
EARLY MORNING HOURS.

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

THERE IS A LINGERING CHANCE OF THUNDERSTORMS THROUGH NOON ON
FRIDAY...FOR PORTIONS OF THE OUTLOOK AREA SOUTHEAST OF A LINE
FROM GARY TO KANKAKEE TO GIBSON CITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-081000-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
1030 PM CDT THU JUN 7 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE NEARSHORE WATERS
THROUGH FRIDAY MORNING.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVERNIGHT. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT LARGE HAIL AND
FREQUENT LIGHTNING ARE LIKELY AS WELL.

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR BOTH THE ILLINOIS AND
INDIANA NEARSHORE WATERS THROUGH FRIDAY MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

In the hours before

Local storm report, Jun 7, 10:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1037 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     MOUNT MORRIS            42.05N 89.43W
06/07/2007  E60 MPH          OGLE               IL   FIRE DEPT/RESCUE

            TREE LIMBS DOWN.

&&

NMARSILI

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 9:40 PM CDTSevere Thunderstorm WarningLOTLee, Ogle65 min
Jun 7, 11:30 PM CDTSevere Thunderstorm WarningLOTBoone, DeKalb30 min
Jun 8, 12:21 AM CDTSpecial Marine WarningLOT84 min
Jun 8, 2:19 AM CDTFlash Flood WarningLOTLake3 hr
Jun 8, 5:29 AM CDTFlash Flood WarningLOTLake3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.